sunmark® Ibuprofen Oral Suspension, 1/EA

Availability:

SKU:

Barcode:

Weight:

Collections: McKesson Brand, Over the Counter Medications, Pain Relief

Product type: Over the Counter

Vendor: McKesson Brand

Tags: 160, 4, 5, Ibuprofen, mg, mL, Oral, Over the Counter, oz., Pain, Pain Relief, Relief, Strength, sunmark, Suspension

$7.45

Notify me

Enter your email and we will inform you when the goods appear in stock

Description Delivery
PRODUCT FEATURES:
  • Children's ibuprofen oral suspension
  • Berry flavor
  • Temporarily relieves minor aches and pain due to the common cold, flu, sore throat, headaches and toothaches; reduces fever
  • 100 mg of ibuprofen per 5 mL dose
  • Compare to active ingredient in Children's Motrin
  • 4 fl oz
  • Children's Motrin is a registered trademark of Johnson & Johnson Consumer Inc

PRODUCT SPECIFICATIONS:

VENDOR: McKesson Brand
VENDOR NUMBER: 49348022934
PRODUCT ID: 65792700
BRAND: sunmark®
UPC: 010939308337
ACTIVE INGREDIENTS: Ibuprofen
CONTAINER TYPE: Bottle
DOSAGE FORM: Oral Suspension
FLAVOR: Berry Flavor
GENERIC DRUG CODE: 35930
LATEX FREE INDICATOR: Not Made with Natural Rubber Latex
STRENGTH: 160 mg / 5 mL Strength
VOLUME: 4 oz.

SHIPPING INFORMATION:

HEIGHT: 2 Inch
WIDTH: 2 Inch
DEPTH: 5.1 Inch
WEIGHT: .36 lbs.
We offer 2-day shipping to over 90% of the country! Check our returns policy here.